U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 20-year-old female asked:

Miralax every 24hrs for past week. today (11hrs ago) took again 12hrs after previous dose. now i have cramps, diarrhea, nausea. how long will it last?

1 doctor answer2 doctors weighed in
Dr. Joseph Woods
Pathology 29 years experience
Do not take any more: You have taken too much too often. This should not be taken more than once a day. Your side effects are due to this being taken too close to your previous dose. You should stop taking it and see your Dr. soon, like tomorrow, or soon after, as you have taken this drug for a week already and he/she should be informed about this and this latest issue so you can be treated correctly. Best of luck.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Joseph Woods
Pathology 29 years experience
Provided original answer
Like I said, do not take it again and see your doctor as soon as you can. Good luck.
Jan 14, 2017
Last updated Jun 6, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.